Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us
 


 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences

Archive of Issues

Total articles in the database: 1709
In Russian (): 942
In English (J. Appl. Math. Mech.): 767

Volume: 79 • Issue: 5 • Year: 2015 • Total articles: 15<< Previous issue | Next issue >>
Table of Contents
Reuben Casper Glass (18 October 1929 - 24 December 2015)
415-415
Periodic motions of a gyrostat satellite with a large gyrostatic moment about the centre of mass
V.V. Sazonov and A.V. Troitskaya
416-425
The stability of periodic linear oscillations of a satellite about the direction of the major axis of an elliptic orbit
T.E. Churkina
426-431
Resonance oscillations in some systems with aftereffect
V.S. Sergeev
432-439
Bifurcations of the relative equilibria of a heavy bead on a hoop uniformly rotating about an inclined axis with dry friction
D.V. Balandin and E.S. Shalimova
440-445
The use of Rodrigues-Hamilton parameters in interpreting the motion of a rigid body with a fixed point
G.V. Gorr and A.M. Kovalev
446-452
On the effective viscosity of a dilute suspension of rigid spherical particles
O.B. Guskov
453-458
A three-dimensional semi-empirical model of a far turbulent wake
O.V. Kaptsov and A.V. Shmidt
459-466
Diffraction of cylindrical sound waves by an elastic sphere with an inhomogeneous coating
L.A. Tolokonnikov
467-474
Refinement of the asymptotic expansions when solving the spatial problem of the bending and twisting of composite bars
A.P. Yankovskii
475-492
Optimal control of a thin rigid inclusion intersecting the boundary of an elastic body
A.M. Khludnev
493-499
The axisymmetric contact problem of the indentation of a conical punch into a half-space with a coating inhomogeneous in depth
S.M. Aizikovich, A.S. Vasilev and S.S. Volkov
500-505
Non-linear longitudinal oscillations of a viscoelastic rod in Kelvin's model
Yu.A. Chirkunov
506-513
The transformation of cuts in the conformational mapping of circular polygons in problems of liquid and gas mechanics
E.N. Bereslavskii
514-518
Letter to the Editorial Board
Yu.P. Bychkov
519-519
Volume: 79 • Issue: 5 • Year: 2015 • Total articles: 15<< Previous issue | Next issue >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru http://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
Webmaster: Alexander Levitin
Rambler's Top100